Measure valued solutions to the spatially homogeneous Boltzmann equation without angular cutoff

Yoshinori Morimoto Shuaikun Wang Tong Yang

Analysis of PDEs mathscidoc:1912.431002

Journal of Statistical Physics, 165, (5), 866-906, 2016.12
A uniform approach is introduced to study the existence of measure valued solutions to the homogeneous Boltzmann equation for both hard potential with finite energy, and soft potential with finite or infinite energy, by using Toscani metric. Under the non-angular cutoff assumption on the cross-section, the solutions obtained are shown to be in the Schwartz space in the velocity variable as long as the initial data is not a single Dirac mass without any extra moment condition for hard potential, and with the boundedness on moments of any order for soft potential.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:11:48 uploaded by Tong_Yang ] [ 253 downloads ] [ 0 comments ]
@inproceedings{yoshinori2016measure,
  title={Measure valued solutions to the spatially homogeneous Boltzmann equation without angular cutoff},
  author={Yoshinori Morimoto, Shuaikun Wang, and Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211148805372566},
  booktitle={Journal of Statistical Physics},
  volume={165},
  number={5},
  pages={866-906},
  year={2016},
}
Yoshinori Morimoto, Shuaikun Wang, and Tong Yang. Measure valued solutions to the spatially homogeneous Boltzmann equation without angular cutoff. 2016. Vol. 165. In Journal of Statistical Physics. pp.866-906. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211148805372566.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved